# SDR C2XA02IA245

- Difficulty date: November 28, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 487190
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING POST FLIGHT THE CREW NOTED THAT THE EMERGENCY AISLE PATH LIGHTS FORWARD STRIP WAS INTERMITTENT.  IAH-  MAINTENANCE CLEANED AND RESECURED THE LIGHT STRIP CONNECTOR, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
